user-profile-image

Personal details

Username

Lowdown535



Contraception


Reviews


Lowdown user
24 years old
8. Mai 22

As soon as I went on this pill I experienced cystic red spots on my cheeks and chin, which are (for me) hormonal spot areas. Literally made my skin awful as well as exacerbating my migraines with aura which were caused by the combined pill- the joys! I will definitely be researching alternative options now.

Lowdown user
24 years old
12. Nov. 21

I actually got on pretty well with this pill for the first three years of taking it. Had terrible hormonal spots during first 3 months but following this my skin cleared up. My weight did increase but it was very incremental over the 4 years I took this pill and didn't bother me too much. Had to come off it when I started experiencing ocular migraine symptoms-GP strongly suggested birth control was a likely factor in this.